# SDR DALA2015040902705

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 1.250" ON INTERNAL PRODUCTION DOUBLER FS Y=427 BETWEEN LONGERON 25-26 RT ON LOWER AFT CORNER AT FWD CARGO DOOR JAMB.  PARTS WERE REMOVED IAW SRM 51-30-2, DAMAGE WAS REMOVED IAW SRM 53-05, FIG 105, WERE FABRICATED PARTS REPAIR, IAW SRM 53-05, FIG 105, WERE TREATED AND PAINTED PARTS REPAIR IAW SRM 51-10-3, PAR 21 AND 14, WERE INSTALLED REPAIR PARTS IAW SRM 53-05, FIG 105, AND WERE INSTALLED.  LP 1896517.
